Вы находитесь на странице: 1из 15

asopis pro pstovn matematiky

Svatopluk Fuk
ooo
asopis pro pstovn matematiky, Vol. 100 (1975), No. 2, 179--192

Persistent URL: http://dml.cz/dmlcz/108771

Terms of use:
Institute of Mathematics AS CR, 1975
Institute of Mathematics of the Academy of Sciences of the Czech Republic provides access to
digitized documents strictly for personal use. Each copy of any part of this document must
contain these Terms of use.
This paper has been digitized, optimized for electronic delivery and stamped
with digital signature within the project DML-CZ: The Czech Digital
Mathematics Library http://project.dml.cz

asopis pro pstovn matematiky, ro. 100 (1975), Praha


^ ( ),
( 5. III. 1974 .)


4- -

".
, 27. XI.-30. XI. 1973 .




.
. , .


.
1.




.

.

.

.
179

( )
9 *9
9 192
(1.1)

( - 29 (1) - (2)) ^

((, ) *
).
1.
,
(1.2)

11-00

^*

) )

-+_

||||

*.
1 :
)
,
* ( ), . . [2, 6, 25].
)
(. . [2, 25]).
)
, . [32] .
,
(1.2). .

2.

1967 . .
.
X 5
X .

()-5()-=/,
.
5 : 5
X .
.
180

2. X ,

: > 0, > , !_, >
(2.1)

\\^\\()\\^\\\\,
(1) = 1 () ,

(2.2)

8 X

(2.3)
(24

5(.) = I" 5{) , I > , X ;

>1-0

, X 0
(2.5)

X () - 5() =

,
(2.6)

X () - 5() - () = /

/ .
X, (2.5)
, (, 5).
2

. - 2
: (2.6)
/ ,
;\/)

= { X; X () - 8() - () = /}

(. . > 0 > 0 , |||( ^


| () - 8() - ()\\ )
||()|| < ,

X (, 5).

(- ). ,
2
".
. . [42] . [34].
181

(. .
[20]).
2 : -

| () - 5() - ()\\ =
X (, 5).
- (. [26])

.
" (
) .
1) ,
(2.6) .
, , . . [42].
[9, 41]. ,

,
\(01)

(. ^(-2) )
. [9],

[13].
[13] - [45].
. .

[4] ^
^ . (. [7]) ,
.
2) ,
.

(, 5). 0 (, 5),
(%) (2.6) X = 0 4- 1"{,
% 0 , -> 0 (%)
(2.6) X -= 0.
[34].
182

3)
-, . . [29, 35, 36].
,
2.
1. ^ 1?^
^.
- -

\\8
' '

= / ^( > 0) , \ = 0

/^2(^)9
. . ^(-) V \\(0)

\\
^ 1 + \\5

"
^ / = 1 11

,
^

/ ^2(^)
^ ^ . ^ _
^^=1x^ 1

<1 = 0,
^

1>6^(0),

, X 1/, {} =
= 0.
2.

(2.7)

- /-^-|" 1 =/

= .

1=1 \0^/

1 ^ < 3 1)
/(1))* X 0. / = 3 (2.7) ,

(2.8)

^ ^ ()
-3=0
1=1 ,/

|=0

.
3.
(, +).
(2.9)

" + + () = / (0, )
(0) = () =
183

() / 2 ( 0 , ) (/<0,>)
1/2 ( = 1,2,...).
2 .
I. , , 2
. :
/ (2.6) ,
(, 5). 3.
.
(, 5) .
3.

, 5, I? 2
(, 5). I
2 4= 1 ( [19] ,
,
(2.6). = 1
. [31],
^^2(^)9


(3.1)

^() + ()=^

, ^

(3.2)

^() = 0 (2
|5 = 0

,

(%) = ( + ) ,
$-->

($) = (-)
$-+-

0(-) <({) < (+),

%&!.

(3.1) ,
/2(.)

(*) <~)| + 0(+)| < I ><0(+) + 0(-)|


> (3.2),
^
184

= { ^; ) ^ }.

( . [24].)
[46],
(3.2) .
. [40],
.
3. 1)
[] . N

||()|| < .

> 0 > 0 () > 0


(3.3)

|(#(> + !>), >) - )\ < 6

> []9 | >|| = I, V9 ^ I ^ 1().



(N(1/), >) < ) , > [] , ,

(3.4)

{) + N(11) =

> (,)
> []9 | >|| = 1.
3
,
(3.4).

.
3 :
) , > 0 , /? > 0, <5>0
||#()|| * + \\\\*9

*) ,
, 1[] /1[]
.

185

:
8 (0,1) (3.4) (.
[14]);
= 1 /? (
)
(3.4) (. [10]);
8 > 1 , (3.4)
(. [11]).
) ,
X ,
.
(. [11]).
) (3.3) 3 (3.4)
/ (. [12]).


, ,
,
.
3 (). 3
= 1.
. ,
(*)
(2.9) (^ = ).
. ,
(%) = ,

(3.5)

\1

2\!\*,

(0, 1), > 0, 2 > 0, (2.9)


/.2(0,)(. [14]).
. (3.5) 6 = 1,
1

<- 2 <*)-) (>/(*) +

(2.9) / 2 ( 0 , )
(. [10]).
186

. > ,
min

lim

g{

$-0 +

min

g()

-'/<>-
.5-0+

< - ,

(^

= |0(<*)| < .
/2(0, ),

/() $ = 0 ,
1\(0, ) (2.9) (. [12]).

4.

II
2.

. .
. . (. [33]). ,
,

(/', '), / ' ' /
, , > ,
X,

(4.1)

/'() - '() = 0 , (/) = {;

/() = }

.
, . .
. ( . [26].)
/, ,
. . (. [5]).
[1, 3, 16].
[16]
.
187

4. X
2
). > 0 /, # ,
/', %' X. ,
:
/() = 0 = 0;
(,/'()) > 0 , 0;
/() = + ;
11*11-00

(,)) = 1 > 0 ;

/', %': X -> X* ;


()

0, X;

() = 0 <=> = 0;
%' (. .
X X*);

'() = 0 = 0;

-* (), /'() -> (), -> .


X
,
'(
)-(99'(^/'()
}
(,()
0<()

\0,

= 0,

- 0 , /() = .

2 (). (2.8)
.

5.


(/', ') (.
[19]). ,
(4.1)
.
2

)
.
188

[37],
(2.8)
N == 1 (. [38, 39}).
[27, 28, 39].
-
(, X, . .
, X
.
5 (. [19]).
(.,.). , /%
- ,
:
/(0) = 0, /() > 0 0;
()
(0, ) ,

(,)^())
, (2 / );
/' ;
(/) ;
' ;
(0) = 0, 9 = 0.

(4.1).
$() \ {0} 0
.
/
,
{) =

...

: /
( - ) 4 5,
,
.
5 ":
9(")

rt) = ^>
[/()]"
189

) = ),/'("))

, ( (/)) = ^(), .4
<, . .
= {\{0};

<'() = 0}.

() , .
[17]
[43]. [17, 43]
. -
.
5 , /
,
(. [18]).
, I? ,
(0, ) \
( [44],
).
, / ( 5),
. [15] (
[30]), , () \ {0} (
/) .
4.
(5.1)

- + = 0

( 2 ] ? ^.
0
, ^ ( )
(5.1) .
, ) 4 5
(. [22]).
.
(. [21]) (. [23]).
) 2, 4, 5
[20].
190


[1] H. Amann, Lusternik-Schnirelman theory and non-linear eigenvalue problems, Math.
Ann. 199, 1972, 55-72.
[2] F. E. Browder, Problemes non-lineaires, University Montreal, 1965.
[3] F. E. Browder, Infinite dimensional manifolds and nonlinear eigenvalue problems, Ann.
of Math. 82, 1965, 459-477.
[4] Z. Ciesielski - J. Domsta, Construction of an orthonormal basis in Cm(Id) and W(Id), Studia
Math.4I, 1972,211-224.
[5] 3. C. fymAamd3e, TeopeMbi cyineCTBOBaHH* ToneK MHHHMaKca B npocrpaHCTBax BaHaxa
H HX npHJiOHCeHHH, TpvflM MOCK. MaT. o-Ba 2 (1952), 235274.
[6] JO. A. flyduHCKuu, HejnmeHHBie ajiJimiTHHeCKHe H napa6ojrnHeCKHe ypaBHeHHH BMCOKOITO
nop^AKa, ycnexH MaT. HayK 23 (139), 1968, 4590.
[7] P. Enflo, A counterexample to the approximation problem, Acta Math. I30, 1973, 309317.
[8] S. Fucik, Note on Fredholm alternative for nonlinear operators, Comment. Math. Univ.
Carolinae I2, 1971, 213-226.
[9] S. Fucik, Fredholm alternative for nonlinear operators in Banach spaces and its applications
to differential and integral equations, as. pest. mat. 96, 1971, 371 390.
[10] S. Fucik, Surjectivity of operators involving linear noninvertible compact perturbation,
Funkc. Ekvacioj I7, 1974, 73-83.
[11] S. Fucik, Nonlinear equations with noninvertible linear part, Czech. Math. Journal 24 (99),
1974,467-495.
[12] S. Fucik, Further remark on a theorem by E. M. Landesman and A. C Lazer, Comment.
Math. Univ. Carolinae I5, 1974, 259-272.
[13] S. Fudik - O. John - J. Necas, On the existence of Schauder bases in Sobolev spaces, Comment. Math. Univ. Carolinae I3, 1972, 163175.
[14] S. Fucik- M.Kucera- J. Nedas, Ranges of nonlinear assymptotically linear operators, Journ.
Diff. Eq. I7, 1975, 375-394.
[15] S. Fudik-M. Kudera-J. Necas - J. Soudek - V. Soudek, Morse-Sard theorem in infinitedimensional spaces and the investigation of critical levels, Cas. pest. mat. 99, 1974, 217243.
[16] S. Fucik-J. Necas, Ljusternik-Schnirelmann theorem and nonlinear eigenvalue problems,
Math. Nachr. 53, 72, 277-289.
[17] S. Fudik-J. Necas-J. Soucek- V. Soucek, New infinite dimensional versions of MorseSard theorem, Boll. U. Mat. Ital. 6, 1972, 317-322.
[18] S. Fucik - J. Necas - J. Soucek - V. Soucek, Upper bound for the number of critical levels
for nonlinear operators in Banach spaces of the type of second order nonlinear differential
operators, Journ. Funct. Anal. II, 1972, 314333.
[19] S. Fudik - J. Necas - J. Soucek - V. Soucek, Upper bound for the number of eigenvalues for
nonlinear operators, Ann. Scuola Norm. Sup. Pisa 27, 1973, 53 71.
[20] S. Fucik - J. Necas - J. Soudek - V. Soucek, Spectral Analysis of Nonlinear Operators,
Lecture Notes in Mathematics No 346, Springer-Verlag 1973.
[21] S. Fudik-J. Nedas - J. Soudek - V. Soucek, Note to nonlinear spectral theory: Application
to the nonlinear integral equations of the Lichtenstein type, Math. Nachr. 58,1973, 257267.
[22] S. Fucik - J. Necas - J. Soucek - V. Soudek, M. A. Krasnoselskij's Tnain bifurcation theorem,
Arch. Rat. Mech. Anal. 54, 1974, 328-339.
[23] S. Fudik - Tran Dien Hien, Note to nonlinear spectral theory: Application to boundary
value problems for ordinary integrodifferential equations, Comment. Math. Univ. Carolinae
14, 1973, 583-608.
[24] P. Hess, On a theorem by Landesman and Lazer, Indiana U. Math. J. 23, 1974, 827829.

191

[25] P. . Kaypocu, Heee oooe oepaop aaxox pocpacax,


cex Ma. Hay 23, 1968, 121-168.
[26] M. A. Kpacocecu, Tooorece eo eop eex epax
ypae, Moca 1956.
[27] A. Kpamoxu-. Heac, O cpeoc cepa eeoo ypae ypay eepoo opa, peee yoax eoo pae aaa
aeaeco , Maepa -o oeco-exocoaoo coea (a
1971 ), Hoocpc 1972, cp. 107121.
[28] A. Kpamoxu- . Heac, O cpeoc cepa eeoo ypae ypay eepoo opa, Comment. Math. Univ. Carolinae I2, 1971, 639653.
[29] M. Kuera, Fredholm alternative for nonlinear operators, Comment. Math. Univ. Carolinae
II, 1970, 7-6.
[30] M. Kuera, Hausdorff measures of the set of critical values of functions of the class Ckx,
Comment. Math. Univ. Carolinae I3, 1972, 350.
[31] E. M. Landesman-A. C. Lazer, Nonlinear perturbations of Hnear ellptic boundary value
problems at resonance, Journ. Math. Mech. 19, 1970, 609*-623.
[32] J. Leray - J. L. Lions, Quelques rsultats de Viik sur les problmes elliptiques nonlinaires
par les mthodes de Minty-Browder, Bull. Soc. Math. France 93, 1965, 97107.
[33] . A. cmepu- . . upea, peee ooo apao aaa.
Tp> 2-oo ceco. a. cea 1, 1935, 224237.
[34] J. Neas, Sur alternative de Fredholm pour les oprateurs non-linaires avec applications
aux Hmites, Ann. Scuola Norm. Sup. Pisa 23, 1969, 1 345.
[35] J, Neas, Remark on the Fredholm alternative for non-Hnear operators with application to
nonlinear integral equations of generalized Hammerstein type, Comment. Math. Univ.
CarolinaeI3, 1972, 109-120.
[36] J. Neas, Fredholm alternative for nonlinear operators and application to partial differential
equations and integral equations, as. pst. mat. 97, 1972, 65 71.
[37] . Heac, O cpeoc cepa eeoo ypae ypa-y, o.
Aa. Hay CCCP 201, 1971, 1045-1048.
[38] Heac, Aepa peoa x poe pae aaa, peee
yoax eoo pae aaa aeaeco , Maepa 3-o
Coeco-exocoaoo coepa (a 1971), Hoocpc 1972, cp. 162171.
[39] J. Neas, Spectral analysis of nonlinear operators, Proc. Czech. summer school, Babylon
1971, Theory of nonlinear operators, Academia, Prague 1973, pp. 85119.
[40] J. Neas, On the ranges of nonlinear operators with linear asymptotes which are not invertible, Comment. Math. Univ. Carolinae 14, 1973, 6372.
[41] W. V. Petryshyn, Nonlinear equations involving noncompact operators, Proc. Symp. Pure
Math. Vol. 18, Part 1, Nonlinear functional analysis, Rhode Island 1970.
[42] C. . oxoae, O papeoc eex ypae c ee oepaopa,
y. aa eo p. . 1, 1967, 6673.
[43] J. Souek - V. Souek, The Morse-Sard theorem for real-analytic functions, Comment.
Math. Univ. Carolinae I3, 1972, 4 5 - 5 1 .
[44] V. Souek, O spektunelinernch opertor (aaca ccepa), Praha 1973.
[45] H. Triebel, ber die Existenz von Schauderbasen in Sobolev-Besov-Rumen. Isomorphiebeziehungen. Studia Math. XLJV9 1973, 83100.
[46] S. A. WiUiams, A sharp sufficient condition fo solution of a nonlinear boundary value
problem, ourn. Diff. Eq. 8, 1970, 580-586.
Apecc amopa: 186 00 Praha, Sokolovsk 83 (Matematicko-fyzikln fakulta University
Karlovy).

192

Оценить